MathSciNet Relay Station
MathSciNet bibliographic data
MR756513 (85m:49051) 49C05 (49B10)
Clarke, Frank H.; Vinter, R. B. On the conditions under which the Euler equation or the maximum principle hold. Appl. Math. Optim. 12 (1984), no. 1, 73–79.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement